It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 Showing 1 - 20 of 85 for plaquenil itching. (0.011 seconds)


... h all over, almost constantly. Not unbearable, but extremely annoying. The rheum said to stop taking it and we began a 4 week process of getting the brand name Plaquenil approved by my insurance company. ... (2 replies)
... Amanda, thanks for your input. You said your diagnosis was changed to lupus based on your blood work, if I understand. Can you please tell me what blood work it was and the numbers? Thanks so much. Today I did get approval from my insurance company to take brand-name because the generic hydrochloroquine was causing me so much generalized itching. What's funny is that the... (19 replies)
... My rheumatologist advised me to stop taking the generic Plaquenil because it was causing so much itching all over my body. I've been off it for 2 weeks. So now I'm waiting to see if my insurance company will approve the brand name Plaquenil. ... (19 replies)

... ot new to Lupus. I was diagnosed with Tumid Lupus about 10 years ago and have done fairly well on Plaquenil. However I have recently developed the most intense itching and red rash in my vaginal outer area. I went to the Obgyn and they ran the usual yeast tests as well as a wide array of other tests. ... (6 replies)
... I have been on Plaquinel for 2 1/2 years. About 9 months into it I thought it was not helping so I quit and it took about 2 months and I remembered why I started it. I got back on it and have never stopped again. I have been sick for almost 6 years and was diagnosed with Connective Tissue Disease/Inflammatory Arthritis and told it would not be called Lupus until it affected an... (6 replies)
... I was taking plaquenil (hydroxycholorquine) but I never could tell that it was doing any good. My doc told me to stop taking it and gave me a script for Tramadol, which doesn't seem to do much for the pain either. I'm on 20 mg of prednisone a day which kinda helps with the itching. (9 replies)
... have tested positive for about wo years. I have extremen hair loss and itching skin that drives me batty. The hair loss is most deprssing as I always had full, thick hair. My hair falls out and it looks like it has no root on it... ... (4 replies)
... Yes it is the plaquenil. First time I started taking it, I had an exasuration of my nerve problems, itching, and diarrhea - losing water and weight. I dropped 5 lbs when I first started taking it. Problems went away after maybe 10 days. Doctor give me a new prescription monday and I had it filled, Tuesday morning I took two, get the watery diarrhea back, still have it, have... (15 replies)
... Pixie, have you seen your eye doctor? Is your rash literally on your eyelids, or along your eyelashes? Do you have rashes anywhere else? I used to get conjunctivitis often: crazy itchy red eyes & crustiness along the lashes. One mistake my eye dr. warned me about: with sensitive eyes, I have to avoid getting anything oily (moisturizer & the like) in my eyes. I now use... (5 replies)
... The uses of plaquenil and prednisone are for two completely different reasons in the treatment of lupus. ... (5 replies)
... the rash is a Lupus that can appear on the eyelids. If so..how were you treated. He wants to restart the Prednisone. Not wanting to do that again. I thought the Plaquenil was supposed to take care of the rashes. Thanks for any input. ... (5 replies)
... I was on the generic for less than a year and had to switch to the name brand because of intense itching and rashes. I did not realize the generic had Sulfa in it and I am allergic to Sulfa. No wonder! ... (5 replies)
... like symptoms after that may be related to my fibromyalgia. When in the hospital overnight for the pain I had to stay of the plaquenil for about 48 hours. When I went back on it, the intense itching came back so I went off it. ... (2 replies)
... weeks ago. In the past couple of days, she started to get a rash on her chest and back accompanied by significant itching. She believes that it is due to the Plaquenil because it gets worse soon after she takes it, and gets better as the next 24 hours go by. ... (3 replies)
... were very mild. I've always had a pretty strong reaction to being bitten...that is lots of swelling and itching that lasts a while. ... (0 replies)
... Not from Plaquenil. But flourescent lights effect me just like the sun light. I get red areas similar to what yours sounds like, but no itching. But if I accidently rub across them they break open and become much more sore. Sun & fl. light makes my skin burn and my joint pain increase. Season changes bring on all kinds of symptoms until body adjusts. Humidity or winter cold... (4 replies)
... years and I have been itching lately. Thought I'd check it out, but can't find it. ... (6 replies)
... Hi, I've been on Plaquenil for about 3 years and never had any side effects that I knew of. ... (3 replies)
... I also started hydroxychloroquine back in May. The itching began a week after I started and was so bad that I thought I was going to lose my mind. ... (3 replies)
... I don't have acne but I am itching something terrible. ... (4 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 03:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!